# SDR CA981006026

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: A215103800300
- Condition: Separated
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIR GROUND DOOR MISSING AND ADJACENT FAIRING PARTIALLY RIPPED OFF.  REPAIRED AND DOOR REPLACED.  SB 310-52-2030 TO BE CARRIED OUT WHEN PARTS RECEIVED.
